Skip to Content

Can you take an over the counter sinus pain reliever while taking an antibiotic?

Responses (4)

sweetsvirgo 3 Jan 2017

I'm sure you could but check with pharmacist who filled your antibiotics

Hope this helps!!

Windchimes123 3 Jan 2017

Yes... I agree.
I don't think there is a problem with the antibiotics but they have access to your drug profile for your other meds.
:-)

DancnDar 4 Jan 2017

I take mucinex all the time while on antibiotics.

Nunwithgun 7 Jan 2017

That should be fine as long as its not paired with another pain reliever. Typically antibiotics don't have pain relievers but certain cough syrups like Acetaminophen and Codeine are commonly given for upper respiratory infections which would also be prescribed with an antibiotic. So taking another pain reliever containing Acetaminophen is something that I see too often and should be avoided.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Sinus infection that antibiotics won't reach?

Posted 26 Jul 2013 4 answers

I have had sinus problems my whole life?

Posted 2 May 2014 3 answers

Recommended antibiotic for sinus infection?

Posted 29 Aug 2014 1 answer

What is the best antibiotic to treat a sinus infection?

Posted 7 Sep 2016 1 answerFAQ by Drugs.com